Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

   

 

Adaptive estimating equations for a location parameter constructed by using observations with admixture


Authors: R. Maĭboroda and O. Sugakova
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 80 (2009).
Journal: Theor. Probability and Math. Statist. 80 (2010), 101-110
MSC (2000): Primary 62G07; Secondary 62G20
Published electronically: August 19, 2010
MathSciNet review: 2541955
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A model of observations with admixture is considered. The distribution of the primary component of the model is symmetric and unknown, while the distribution of the admixture is known. Adaptive estimators are constructed for the median of the distribution of the primary component. The asymptotic variance of this estimator is close to the minimal asymptotic variance among all estimating equations estimators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62G07, 62G20

Retrieve articles in all journals with MSC (2000): 62G07, 62G20


Additional Information

R. Maĭboroda
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 2, Kiev 03127, Ukraine
Email: sugak@univ.kiev.ua

O. Sugakova
Affiliation: Department of Higher Mathematics and Theoretical Radiophysics, Faculty for Radiophysics, National Taras Shevchenko University, Academician Glushkov Avenue, 2, Kiev 03127, Ukraine
Email: sugak@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2010-00797-6
Keywords: Method of moments, a finite mixture of probability distributions, consistence, asymptotic normality, coefficient of dispersion
Received by editor(s): September 16, 2008
Published electronically: August 19, 2010
Additional Notes: Supported by the Swedish Institute grant SI-01424/2007.
Article copyright: © Copyright 2010 American Mathematical Society